MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 12; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 12; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-12-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Pneumonia (2011); Loss of Range of Motion (2032); Discomfort (2330); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was treated with a right shoulder prosthetics on the (b)(6) 2020 due to an unknown reason.During recovery the patient received a closed reduction to treat a pain and instability secondary to a dislocation caused by a fall.The recovery course has been complicated by a covid infection.The patient will be revised in (b)(6) 2021 after a nickel free implant is received due to the patient's nickel allergy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 health effect - clinical code: appropriate term / code not available (e2402) used to capture generalized disorder (e23).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a dhr review was conducted: product code 110012100, work order (b)(4), was manufactured on (b)(6) 20.9 parts were manufactured per specification and all raw materials met specification.There are no deviations or non-conformances associated with this lot.Expiry date: 28/feb/2030.Ifu reference: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a dhr review was conducted: product code 110012100, work order (b)(4) was manufactured on 03/mar/20.(b)(4) parts were manufactured per specification and all raw materials met specification.There are no deviations or non-conformances associated with this lot.Expiry date: 28/feb/2030 , ifu reference: 090200850.

Brand Name
GLOBAL UNITE STD STEM SZ 12
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11056832
Report Number1818910-2020-27495
Device Sequence Number11433781
Product Code HSD
UDI-Device Identifier10603295004127
UDI-Public10603295004127
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-12-100
Device Catalogue Number110012100
Device Lot Number9454492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/30/2020
02/24/2021
07/16/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/13/2021
03/01/2021
08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CTM DELTA GLENOSPHERE STD D42:SS8495/9553769; DXTEND CTA HEAD D52 X 26MM; DXTEND CTA HEAD D52 X 26MM; DXTEND HUMERAL SPACER +9MM; DXTEND MOD CENT EPI 1 HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D42 +6MM; GLOBAL UNITE STD STEM SZ 12; METAGLENE +10MM; UNK SHOULDER GLENOSPHERE DELTA XTEND; UNK SHOULDER HUMERAL CUP DELTA XTEND; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND; UNK SHOULDER HUMERAL STEM DELTA XTEND; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; DXTEND CTA HEAD D52 X 26MM; UNK SHOULDER GLENOSPHERE DELTA XTEND; UNK SHOULDER HUMERAL CUP DELTA XTEND; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND; UNK SHOULDER HUMERAL STEM DELTA XTEND; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR